Accessibility navigation


Renewal theorems and stability for the reflected process

Doney, R., Maller, R. and Savov, M. (2009) Renewal theorems and stability for the reflected process. Stochastic Processes and their Applications, 119 (4). pp. 1270-1297. ISSN 0304-4149

Full text not archived in this repository.

To link to this article DOI: 10.1016/j.spa.2008.06.009


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:29304
Publisher:Elsevier

Centaur Editors: Update this record

Page navigation